# SDR SIMA20210122002

- Difficulty date: January 22, 2021
- Submitted: January 25, 2021
- Operation: Air carrier
- Aircraft: N933JN
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500918
- Aircraft time: 37,494 hours, 32,676 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE FOUND ON LH ELEVATOR SKIN LEADING EDGE APPROX. 10 INCHES FROM INBD EDGE.-C/A-REMOVED AND REPLACED LH ELEVATOR INBD LEADING EDGE SKIN IAW EMB 145 SRM 55-20-01-SI, SRM 51-40-02, ETN-EM-55-073 AND ETN-EM-55-076.
